Solpadeine Max Tablets – 20 Tablets

£7.49

  • Dual action, pharmacy formula
  • Contains paracetamol and codeine
  • Provides relief for migraines, headache, period pain and more!

Solpadeine Max Tablets contain a dual action formula of Paracetamol and Codeine for effective pain relief.

PARACETAMOL relieves your pain symptoms.

CODEINE blocks messages from pain receptors.

In stock

SKU: 5012616291869 Categories: , ,

Discreet Packaging

UK Based

Product Information

Solpadeine Max Tablets – 20 Tablets

Solpadeine Max Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine.

Solpadeine Max Tablets are for the relief of:

  • Migraine
  • Headache
  • Dental Pain
  • Period Pain
  • Backache
  • Arthritic & Rheumatic Pain
  • Strains & Sprains
  • Sciatica

 

How To Take Solpadeine Max Tablets

For oral use.

Adults: Take 2 tablets every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Children aged 16 – 18 years: Take 1-2 tablets every 6 hours as required. Do not take more frequently than every 6 hours. Do not take more than 8 tablets in 24 hours.

Children aged 12 – 15 years: Take 1 tablet every 6 hours as required. Do not take more frequently than every 6 hours. Do not take more than 4 tablets in 24 hours.

Do not give to children under 12 years of age.

Do not take more than the label tells you to. If you do not get better, talk to your doctor.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

  • If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.
  • This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. See the patient information leaflet inside the packaging for more information.

 

Do not take

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.

Do not take if you are breastfeeding.

 

Consult your doctor

Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant.

 

Ingredients

Each tablet contains the active ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg. Also includes lactose. See the patient information leaflet for further advice.